# SDR SWIA2021070959387

- Difficulty date: May 24, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Condition: Corroded
- Location: Bs 320-338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAT @ INTERCOSTAL DD6 BETWEEN FS320.00 - FD338.00 IS CORRODED     (C-CHECK RO 7/7/2021)    REMOVED AND REPLACED CLEAT @ INTERCOSTAL DD6 BETWEEN FS320.00 - FD338.00 . REF: CRJ-900 SRM 51-42-06-001-001-A01 AND DRAWING 601R31702 REV N. COMPLIED WITH 51-900-1002-SKY
